# SDR YENA2021112900793

- Difficulty date: November 28, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 06757
- Aircraft time: 22,833 hours, 7,466 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 881, JFK-UVF. INFLIGHT CREW REPORTED BURNING WIRE SMELL BETWEEN ROW 13-18 AT APPROX 10,000' SAME SMELL ALSO REPORTED INTERMITTENTLY AT CRZ SMELL DISSIPATED AFTER SEVERAL MINS; FOLLOWED SMOKE CHART WITH MCC. CARRIED OUT TSM 05-50-00-810-831-A AND TSM 24-00-00-810-823-A. INSPECTED RECIRC FANS AND MIX BAY AFT GALLY COFFE MAKERS TESTED AIRFCRAFT OK FOR SERVICE
